Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lansing23

Just started to use this regimen

Recommended Posts

Hi all just started to use this regimen but after using it my face is so red. Im not sure why this is. The parts I put the bp and lotion becomes red. Does anyone else get this?

Share this post


Link to post
Share on other sites

Start off with barely any. It will irritate your skin at first. Add more gradually, and you'll get used to it.

Share this post


Link to post
Share on other sites

also sorry if I am asking too much questions but is there anyway to reduce the redness on my face because i find it kinda hard to go out in public like that lol

Share this post


Link to post
Share on other sites

Update: 5th day and im still getting acne and my face is red lol but im still keeping my head up or trying to at least.

Question: is it normal to be sitll gettin acne while being on the dkr regime?

Share this post


Link to post
Share on other sites
Update: 5th day and im still getting acne and my face is red lol but im still keeping my head up or trying to at least.

Question: is it normal to be sitll gettin acne while being on the dkr regime?

You're only on your 5th day. It takes about 3 months for people to see the real results. Also, the redness should go away with time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×